|Post inteferon therapy & hypoglycemia
Nov 12, 2009
I'm having trouble with hypoglcemia post treatment. Ant suggestions or reasons?
Response from Dr. McGovern
Usually interferon makes patients more hyperglycemic...I would talk to your doctor about whether the levels are so low that you need to have some glucose tablets at your disposal for the first two days after your shot.
Periphreal neuropathy and alcohol
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.